Select the search type
  • Site
  • Web
Go

Answers from the BJC Experts

Ask the BJC Expert allows you to get the answers you need about a variety of health, medicine and exercise issues to help you live a more healthy life.

Please browse the most recent questions below or use the search the questions feature to see if the answer to your question is already given. If not, please submit a new question for our experts.

I took doxycycline and my sugar level dropped to 59. I am tired and sleepy. Why?

From Ask the Pharmacist

Doxycycline (Vibramycin) is an antibiotic. Generally speaking, infections can cause an increase in blood sugar. Taking antibiotics would kill the infection and lower the blood sugar to normal. Infections can also reduce a persons energy level. You should always have dextrose or some form of emergency sugar product to take.

4901 Forest Park Avenue
St. Louis, Missouri 63108
314.286.2000
Copyright © 1997- 2021 BJC HealthCare. All Rights Reserved.